# SDR G41A2013F00113

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N61SJ
- Make and model: Lear 55LEAR
- Aircraft serial: 55081
- Aircraft time: 15,457 hours, 9,491 cycles
- Engine: Garrtt TFE7313A
- Engine time: 15,007 hours, 11,566 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part serial: P85236
- Condition: Damaged
- Location: Lt Engine
- Part time: 15,007 hours, 11,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

STARTING ENGINES PREPARING FOR DEPARTURE,  NR 2 ENGINE RUNNING AFTER BEING STARTED WITH A POWER CART.  CAPTAIN DECIDED TO TAXI OUT AND START NR 2 ENGINE.  NR 2 STARTER ENGAGED, CAPTAIN NOTICED BATTERY VOLTS HAD DROPPED TO 19 VOLTS AND A HOT START WAS EMINENT.  ABORTED START.    AFTER REPLACING BATTERIES, NORMAL STARTS WERE COMPLETED WITH NO INDICATIONS OF ANY PROBLEMS. PREPARED FOR DEPARTURE, STARTED BOTH ENGINES AGAIN WITH NO ABNORMAL INDICATIONS. SHORTLY AFTER TAKEOFF, APPROX 2500FT, CREW HEARD A BANG AND CLICKING NOISES.  CAPTAIN SECURED ENGINE,  DECLARED AN EMERGENCY, RETURNED TO DEPARTURE AND LANDED WITH NO FURTHER INCIDENT.  INSPECTED LT ENGINE AND NOTICED SMALL PIECES OF THREE TURBINE ROTOR BLADES MISSING.  ENGINE PULLED FROM ACFT AND SENT FOR REPAIR.
